# SDR SWAA2024102946107

- Difficulty date: October 8, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 26,605 hours, 13,201 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM AT BS 947 LBL 26 AND LBL 50 WL 208.<[01] EVALUATED CORROSION ON BS947 FLOOR BEAM LBL 26 AND LBL 50 WL 208 LOWEST REMAINING THICKNESS IS 0.145' ON LBL50 DAMAGE EXCEED LIMITS GIVEN ON SRM SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1 PAR.4.D (2)(A) FIGURE 104 /ALLOWABLE DAMAGE 1 DETAIL C THEREFORE DAMAGE TO BE REPAIRED PER SRM 53-70-51-2R-5 REPAIR 5 ALTERNATIVE 1 DUE TO DAMAGE FOUND ON CCN TTG8Q00WATYP AND ALSO FOUND TO BE OUT LIMITS ALL REPAIR PROCESS TO BE RECORD ON CCN TTG8Q00WATYP  TOOL USED  ATS2472 DUE 12/2024;[02] VERIFIED CORRECTION ACTION ITEM 1; MEASUREMENT FIELD CARD COMPLETE CARD COMPLETE
